# SDR NACA2025031100002

- Difficulty date: March 11, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Port
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APU COOLING AIR EXHAUST EXIT AREA OF APU DOOR. REPLACED THE DAMAGE FILLER AT APU COOLING AIR EXHAUST EXIT AREA OF APU DOOR PER DRAWING 65-68906, SRM51-40-02 PARA5&PARA7(R135),AIR ASIA W.P.S LM65-68906-502
